- *Ketoprofen 2.5%
- *Non-steroidal anti-inflammatory drug
- *For external use only
Fastum Gel Dispenser contains Ketoprofen which has anti-inflammatory, analgesic and antipyretic properties. It is used topically to relief pain, tenderness, swelling and stiffness , like in osteoarthritis, rheumatoid arthritis, dysmenorrhea,ankylosing spondylitis, pain and inflammation following orthopaedic surgery.
- *Relieves the pain of soft tissue injuries and acute strains and sprains
- *Relieves the inflammation
How to use:
- See the enclosed package insert.